Toggle Main Menu Toggle Search

Open Access padlockePrints

A reformulation of the 'dressing method' for the Sawada-Kotera equation

Lookup NU author(s): Dr Allen Parker


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Hirota's (1989 J. Phys. Soc. Japan 58 2705) formulation of the 'dressing method' for solving the Sawada-Kotera equation is re-examined. An additional constraint is identified, which permits a reformulation of the method without recourse to the ad hoc assumptions of the existing scheme.

Publication metadata

Author(s): Parker A

Publication type: Article

Publication status: Published

Journal: Inverse Problems

Year: 2001

Volume: 17

Issue: 4

Pages: 885-895

ISSN (print): 0266-5611

ISSN (electronic): 1361-6420

Publisher: Institute of Physics Publishing Ltd.


DOI: 10.1088/0266-5611/17/4/321


Altmetrics provided by Altmetric